# SDR DU4R202310040036

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Deck Plate
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND #2 ENGINE PYLON FWD AND AFT OF PRE-COOLER DECK HAS TWO SPOTS OF SURFACE CORROSION.
